MAUDE Adverse Event Report: ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE

ABBOTT POINT OF CARE I-STAT EG7+ CARTRIDGE
Catalog Number 03P76-25
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Apoc incident #: (b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
 
Event or Problem Description
On (b)(6) 2021, abbott point of care was contacted by a customer regarding i-stat eg7+ cartridges that yielded a suspected discrepant ionized potassium result of (b)(6) on a (b)(6) year old male patient with cardiac iac and respiratory failure.There was no additional patient information available at the time of this report.Return product is available for investigation.(b)(6).At this time there is no reason to suspect a malfunction exists.The reporting decision was based on information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
 
Additional Manufacturer Narrative
Apoc incident: (b)(4).The investigation was completed on (b)(6) 2021.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria found in q04.01.003 rev.Af, appendix 1 - product complaint level 2 and level 3 investigation procedure.No deficiency has been determined for eg7+ lot n20342.
 
Event or Problem Description
Na.

Brand Name
I-STAT EG7+ CARTRIDGE
Common Device Name
EG7+ CARTRIDGE
Manufacturer (Section D)
ABBOTT POINT OF CARE
400 college road
princeton NJ 08540 6607
MDR Report Key11366802
Report Number2245578-2021-00115
Device Sequence Number4125443
Product Code CHL
UDI-Device Identifier10054749000040
UDI-Public10054749000040
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K940918
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2021
Device Catalogue Number03P76-25
Device Lot NumberN20342
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/09/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age40 YR